MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15569527.2012.662253

Медицинская библиотека · Cutaneous and ocular toxicology · 2012

A lamotrigine induced toxic epidermal necrolysis in a child.

Calka O, Karadag A S, Bilgili S G, Bulut G, Altun F, Burakgazi A Z

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Toxic epidermal necrolysis (TEN) is rare, life-threatening skin disorder that usually is caused by an adverse drug reaction. The exact pathogenesis of TEN is still unknown. Many treatments including prednisolone, cyclosporine and intravenous immunoglobulin (IVIG) can be used to halt the disease process. We present a 12-year-old girl with epilepsy who developed TEN after about 14 days of lamotrigine treatment. Lamotrigine was immediately discontinued. After receiving systemic corticosteroid treatment, the patient had a complete recovery. Antiepileptic-induced TEN can be mortal in some cases. Thus, we would like to point out the importance of early diagnosis and treatment.

Для цитирования: Calka O, Karadag A S, Bilgili S G, Bulut G, Altun F, Burakgazi A Z. A lamotrigine induced toxic epidermal necrolysis in a child.. Cutaneous and ocular toxicology. 2012. DOI: 10.3109/15569527.2012.662253.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.